Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 9290734, 7 pages
http://dx.doi.org/10.1155/2016/9290734
Research Article

Exact Solutions of Travelling Wave Model via Dynamical System Method

1College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650021, China
2Faculty of Land Source Engineering, Kunming University of Science and Technology, Kunming, Yunnan 650021, China
3City and Environment College, Yunnan University of Finance and Economics, Kunming, Yunnan 650021, China

Received 7 August 2015; Accepted 23 November 2015

Academic Editor: Ziemowit Popowicz

Copyright © 2016 Heng Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the method of dynamical system, the exact travelling wave solutions of the coupled nonlinear Schrödinger-Boussinesq equations are studied. Based on this method, the bounded exact travelling wave solutions are obtained which contain solitary wave solutions and periodic travelling wave solutions. The solitary wave solutions and periodic travelling wave solutions are expressed by the hyperbolic functions and the Jacobian elliptic functions, respectively. The results show that the presented findings improve the related previous conclusions. Furthermore, the numerical simulations of the solitary wave solutions and the periodic travelling wave solutions are given to show the correctness of our results.